# SDR YENA2021102000705

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON PASSENGER CABIN FLOOR STRUCTURE WEB BETWEEN FRAMES 87-88 Y=240 TO Y=240 ; REF: TECHOPS MX W/O 1698 N/R 00510 REPLACED WEB PER EMB-190 SRM 51-42-01 PAR4 AND PAR6.
